MathSciNet Relay Station
MathSciNet bibliographic data
MR2158044 53C15 (53C26)
Ivanov, Stefan; Zamkovoy, Simeon Parahermitian and paraquaternionic manifolds. Differential Geom. Appl. 23 (2005), no. 2, 205–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement